# SDR CALA2024090902401

- Difficulty date: August 10, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 75,417 hours, 27,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4103203
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER WING SKIN BETWEEN RIBS 19-20 AND STRNG 9 END FASTNER HAS CRACK IN SKIN. SUPPORT TASK NSA EMX N/R00090.
